# SDR DALA2018062504186

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 35,451 hours, 20,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED A ROPE HANGING FROM THE L4 DOOR SLIDE.  FOUND THE MOORING LANYARD UNRAVELED.  THE SLIDE BUSTLE WAS REMOVED.  INSPECTED THE DOOR SLIDE IAW AMM 25-66
